Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 31, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 1, 2015, 4:57 AM CDT. It took effect at Oct 1, 2015, 10:25 AM CDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2015, 4:57 AM CDT (09:57 UTC)
- In effect from
- Oct 1, 2015, 10:25 AM CDT
- Expired
- Oct 3, 2015, 10:00 AM CDT
- In force
- 48 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
525 WHUS74 KMOB 010957 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 457 AM CDT THU OCT 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT SATURDAY... ...A MODERATE TO STRONG NORTHERLY WIND FLOW WILL PERSIST THROUGH EARLY SATURDAY THEN SLOWLY DIMINISH OVER THE WEEKEND AS STRONG HIGH PRESSURE TO THE NORTH GRADUALLY SETTLES OVER THE LOWER PLAINS STATES AND WESTERN GULF. GMZ630>632-650-655-670-675-011800- /O.NEW.KMOB.SC.Y.0031.151002T0000Z-151003T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 457 AM CDT THU OCT 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT SATURDAY. * WINDS: INCREASING TO 18 TO 23 KNOTS. * WAVES/SEAS: SEAS BUILDING TO 5 TO 7 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
581 WHUS74 KMOB 011525 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1025 AM CDT THU OCT 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT SATURDAY... ...A MODERATE TO STRONG NORTHERLY WIND FLOW WILL PERSIST THROUGH EARLY SATURDAY THEN SLOWLY DIMINISH OVER THE WEEKEND AS STRONG HIGH PRESSURE TO THE NORTH GRADUALLY SETTLES OVER THE LOWER PLAINS STATES AND WESTERN GULF. GMZ630>632-650-655-670-675-020115- /O.EXT.KMOB.SC.Y.0031.151001T1525Z-151003T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1025 AM CDT THU OCT 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT SATURDAY. * WINDS: INCREASING TO 18 TO 23 KNOTS. * WAVES/SEAS: SEAS BUILDING TO 5 TO 7 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
531 WHUS74 KMOB 012353 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 653 PM CDT THU OCT 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT SATURDAY... ...A MODERATE TO STRONG NORTHERLY WIND FLOW WILL PERSIST THROUGH EARLY SATURDAY THEN SLOWLY DIMINISH OVER THE WEEKEND AS STRONG HIGH PRESSURE TO THE NORTH GRADUALLY SETTLES OVER THE LOWER PLAINS STATES AND WESTERN GULF. GMZ630>632-650-655-670-675-020800- /O.CON.KMOB.SC.Y.0031.000000T0000Z-151003T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 653 PM CDT THU OCT 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY. * WINDS: NORTH 18 TO 23 KNOTS. * WAVES/SEAS: SEAS BUILDING TO 5 TO 7 FEET. ROUGH IN PROTECTED WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
329 WHUS74 KMOB 020836 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 336 AM CDT FRI OCT 2 2015 ...SMALL CRAFT ADVISORY CONTINUES UNTIL 1 AM CDT SATURDAY... ...A MODERATE TO STRONG NORTHERLY WIND FLOW WILL PERSIST THROUGH EARLY SATURDAY THEN SLOWLY DIMINISH OVER THE WEEKEND AS STRONG HIGH PRESSURE TO THE NORTH GRADUALLY SETTLES OVER THE PLAINS STATES AND WESTERN GULF. GMZ630>632-650-655-670-675-021700- /O.CON.KMOB.SC.Y.0031.000000T0000Z-151003T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 336 AM CDT FRI OCT 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY. * WINDS: NORTH 18 TO 23 KNOTS. * WAVES/SEAS: SEAS BUILDING TO 4 TO 7 FEET...ESPECIALLY WELL OFFSHORE. WAVES ROUGH IN PROTECTED WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
044 WHUS74 KMOB 021639 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1139 AM CDT FRI OCT 2 2015 ...SMALL CRAFT ADVISORY CONTINUES UNTIL 1 AM CDT SATURDAY... ...A MODERATE TO STRONG NORTHERLY WIND FLOW WILL PERSIST THROUGH EARLY SATURDAY THEN SLOWLY DIMINISH OVER THE WEEKEND AS STRONG HIGH PRESSURE TO THE NORTH GRADUALLY SETTLES OVER THE PLAINS STATES AND WESTERN GULF. GMZ630>632-650-655-670-675-030200- /O.CON.KMOB.SC.Y.0031.000000T0000Z-151003T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1139 AM CDT FRI OCT 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY. * WINDS: NORTH 18 TO 23 KNOTS. * WAVES/SEAS: SEAS BUILDING TO 4 TO 7 FEET...ESPECIALLY WELL OFFSHORE. WAVES ROUGH IN PROTECTED WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
910 WHUS74 KMOB 030139 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 839 PM CDT FRI OCT 2 2015 ...SMALL CRAFT ADVISORY CONTINUES UNTIL 1 AM CDT SATURDAY... ...MODERATE NORTHERLY WIND FLOW WILL PERSIST THROUGH EARLY SATURDAY THEN SLOWLY DIMINISH THROUGH THE WEEKEND AS HIGH PRESSURE TO THE NORTH GRADUALLY SETTLES OVER THE PLAINS STATES AND WESTERN GULF. GMZ630>632-650-655-670-675-030600- /O.CON.KMOB.SC.Y.0031.000000T0000Z-151003T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 839 PM CDT FRI OCT 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY. * WINDS: NORTH 18 TO 23 KNOTS. * WAVES/SEAS: SEAS 4 TO 7 FEET...ESPECIALLY WELL OFFSHORE. WAVES ROUGH IN PROTECTED WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
354 WHUS74 KMOB 030544 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1244 AM CDT SAT OCT 3 2015 ...SMALL CRAFT ADVISORY EXTENDED UNTIL 10 AM CDT SATURDAY... ...STRONG NORTHERLY WIND FLOW WILL PERSIST THROUGH EARLY SATURDAY MORNING THEN SLOWLY DIMINISH THROUGH THE WEEKEND AS HIGH PRESSURE TO THE NORTH GRADUALLY SETTLES OVER THE PLAINS STATES AND WESTERN GULF. GMZ630>632-650-655-670-675-031500- /O.EXT.KMOB.SC.Y.0031.000000T0000Z-151003T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1244 AM CDT SAT OCT 3 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: NORTH 18 TO 23 KNOTS WITH A FEW GUSTS OVER 25 KNOTS. * WAVES/SEAS: SEAS 4 TO 7 FEET...ESPECIALLY WELL OFFSHORE. WAVES ROUGH IN PROTECTED WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 1, 4:56 AM CDT, 1 minute earlier.
Area forecast discussion, Oct 1, 4:56 AM CDT, 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
456 AM CDT THU OCT 1 2015
.NEAR TERM /NOW THROUGH THURSDAY NIGHT/...MID TO UPPER TROF AXIS JUST
EAST OF THE FORECAST AREA THIS MORNING WILL MOVE LITTLE THROUGH
TONIGHT POSSIBLY RETROGRADING SLIGHTLY TO THE WEST BREAKS OFF AS A
CUTOFF LOW LOCATED OVER MUCH OF THE CENTRAL GULF COAST REGION AND
SOUTHEAST CONUS BY 12Z SAT. WITH THIS PATTERN BETTER LOW TO MID
CLOUDS CAN BE EXPECTED OVER MUCH OF THE EASTERN HALF OF THE FORECAST
LATER TODAY AND OVERNIGHT. SOME LIGHT PRECIP IS ALSO NOTED IN THE
MODEL GUIDANCE OCCURRING MAINLY ALONG AND EAST OF A LINE STRETCHING
FROM CRESTVIEW FL TO CAMDEN AL. FOR NOW WILL CONTINUE TO MENTION THIS
PRECIP AS LIGHT RAINSHOWERS DUE TO LIMITED INSTABILITY IN THE
BOUNDARY LAYER. AT THE SURFACE NORTHERLY WINDS WILL BUILD SLIGHTLY
THIS MORNING THEN REBUILD OVERNIGHT AND EARL6Y FRI MORNING AS COOLER
DRIER AIR ADVECTS SOUTH ON THE WESTERN SIDE OF THE UPPER LOW. WITH
GOOD MIXING NEAR THE SURFACE THROUGH TONIGHT NOT EXPECTED MUCH IN THE
WAY OF FOG THOUGH WE COULD SEE MORE LOW STATUS..ESPECIALLY OVERNIGHT
AND EARLY FRI MORNING.
AS FOR TEMPS WILL USE A BLEND OF THE COOLER 00Z MET AND MAV GUIDANCE
FOR HIGHS TODAY LEADING TO HIGHS IN UPPER 70S TO LOWER 80S FOR MOST
INLAND AREAS AND THE LOWER 80S CLOSER TO THE COAST. LOWS TONIGHT
WILL BE MUCH COOLER WITH LOWS RANGING FROM THE MID TO UPPER 50S
INLAND AND THE LOWER TO MIDDLE 60S CLOSE TO THE COAST. 32/EE
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...THE GFS AND ECMWF
MODELS ARE INGOOD AGREEMENT WITH THE POSITION OF THE 500 MB CUTOFF
LOW FRIDAY MORNING OVER SOUTHERN ALABAMA. THE MODELS THEN DIG THE LOW
FURTHER SOUTHEAST OVER THE FLORIDA PANHANDLE BY LATE FRIDAY NIGHT.
FROM THERE ON THE MODELS DEPART WITH FINAL POSITION OF THE LOW BY
LATE SATURDAY NIGHT...WITH THE GFS PLACING THE CENTER OVER NORTHEAST
FLORIDA...WHILE THE ECMWF LIFT THE LOW NORTHWARD OVER THE ALABAMA-
GEORGIA BORDER. THE NAM MODEL HAS THE INITIAL POSITION OVER THE
ALABAMA-GEORGIA...THEN DIGS THE LOW FURTHER SOUTH-SOUTHEAST OVER THE
NORTHEAST GULF OF MEXICO BY FRIDAY EVENING...WITH FINAL POSITION OF
THE LOW BY LATE SATURDAY NIGHT CENTERED OVER NORTHEAST GEORGIA. FOR
NOW WENT WITH A BLEND OF ALL THREE MODELS WITH REGARDS TO SKY
COVERAGE...PRECIPITATION CHANCES AND RAINFALL AMOUNTS. AT THE
SURFACE...A TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS THE FORECAST
AREA BETWEEN A SURFACE RIDGE ACROSS THE SOUTHERN PLAINS AND TROPICAL
CYCLONE JOAQUIN...NOW FORECAST TO BECOME A CAT 3 HURRICANE NEAR THE
CENTRAL BAHAMAS. ALL MODELS ALSO DEVELOP A SECONDARY SURFACE LOW
PRESSURE AREA SOMEWHERE OVER GEORGIA ON SATURDAY. THIS WILL ENSURE A
MODERATE NORTHERLY WIND FLOW THROUGH THE REMAINDER OF THE SHORT TERM.
THE NATIONAL HURRICANE CENTER THEN TURNS HURRICANE JOAQUIN NORTHWARD
OVER THE WESTERN ATLANTIC FRIDAY AND SATURDAY. WITH THIS
PATTERN...EXPECT CONSIDERABLE CLOUDINESS ACROSS THE ENTIRE FORECAST
AREA BY LATE FRIDAY AFTERNOON...FOLLOWED BY DECREASING CLOUDS ACROSS
THE SOUTHWEST PORTION OF THE FORECAST AREA BY LATE SATURDAY
NIGHT...WHILE REMAINING MOSTLY CLOUDY TO CLOUDY ACROSS SOUTH CENTRAL
ALABAMA...THE INLAND SECTIONS OF SOUTHWEST ALABAMA AND THE WESTERN
FLORIDA PANHANDLE. THIS PATTERN ALSO ENSURES WETTER WEATHER (20 TO 30
PERCENT CHANCE) FOR FOLKS EAST OF THE ALABAMA RIVER ON FRIDAY...WITH
POSSIBILITY OF A FEW EMBEDDED THUNDERSTORMS EAST OF A LINE FROM PINE
APPLE ALABAMA TO PENSACOLA BEACH...ESSENTIALLY CLOSER TO THE UPPER
LOW CENTER. THIS PRECIPITATION WILL THEN VERY SLOWLY TAPER OFF FROM
SOUTHWEST TO NORTHEAST THROUGH THE REMAINDER OF THE SHORT TERM.
HIGH TEMPERATURES FRIDAY WILL ONLY REACH THE UPPER 60S TO LOWER 70S
ACROSS MUCH OF THE FORECAST AREA...WITH THE EXCEPTION OF THE MID 70S
ACROSS SOUTHEAST MISSISSIPPI WHERE MORE SUNSHINE IS EXPECTED THROUGH
THE EARLY AFTERNOON HOURS. LOWS FRIDAY NIGHT WILL RANGE FROM 55 TO
59 DEGREES INLAND AREAS...AND AROUND 60 DEGREES ALONG THE IMMEDIATE
COASTAL SECTIONS. HIGH TEMPERATURES SATURDAY WILL AGAIN ONLY REACH
THE UPPER 60S TO LOWER 70S ACROSS MUCH OF THE FORECAST AREA...WITH
THE EXCEPTION OF THE MID 70S ACROSS OUR SOUTHERN ZONES. /22
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...THE NATIONAL HURRICANE CENTER
CONTINUES TO MOVE HURRICANE JOAQUIN NORTHWARD...WEAKENING IT TO A
TROPICAL STORM AS IT APPROACHES THE NEW YORK METRO AREA BY LATE
TUESDAY NIGHT. MEANWHILE A DRY NORTHERLY WIND FLOW WILL REMAIN ACROSS
THE REGION THROUGH TUESDAY...WITH WINDS BECOMING LIGHT AND VARIABLE
MIDWEEK AS A HIGH PRESSURE RIDGE SETTLES ACROSS THE SOUTHEAST STATES.
THE FORECAST AREA WILL REMAIN RAIN-FREE THROUGH THE LONG TERM. LOWS
SUNDAY NIGHT WILL RANGE FROM 57 TO 62 DEGREES INLAND AREAS...WITH MID
60S ALONG THE IMMEDIATE COASTAL SECTIONS. THE LOW TEMPERATURES WILL
THEN MODERATE THROUGHOUT THE LONG TERM...WITH LOWS WEDNESDAY NIGHT
RANGING FROM 62 TO 67 DEGREES INLAND AREAS...WITH UPPER 60S TO LOWER
70S ALONG THE IMMEDIATE COASTAL SECTIONS. HIGH TEMPERATURES WILL
RANGE FROM 72 TO 76 DEGREES ON SUNDAY...WARMING INTO THE LOWER TO MID
80S BY MIDWEEK AS THE NORTHERLY COLD AIR ADVECTION CEASES. /22
&&
.MARINE...A MODERATE TO OCCASIONALLY STRONG NORTHERLY WIND FLOW WILL
PERSIST THROUGH EARLY SATURDAY THEN SLOWLY DIMINISH OVER THE WEEKEND
AS STRONG HIGH PRESSURE TO THE NORTH GRADUALLY SETTLES OVER THE
LOWER PLAINS STATES AND WESTERN GULF. AS A RESULT A SMALL CRAFT
ADVISORY WILL BE ISSUED FOR THE OPEN GULF WATERS OF AL AND NWFL OUT
TO 60 NM INCLUDING ALL OF MOBILE BAY THE MISSISSIPPI SOUND EAST OF
PASCAGOULA. SEAS UP TO 6 FT WELL OFFSHORE WILL ALSO BE POSSIBLE BY
EARLY FRI MORNING. UPPER TROF OVER THE CENTRAL GULF COAST AND
SOUTHEAST STATES MOVES OFF TO THE NORTHEAST BY EARLY NEXT WEEK
LEADING TO A LIGHT OFFSHORE FLOW ON MON FOLLOWED BY A WEAK RETURN
FLOW BY MIDWEEK. 32/EE
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 81 60 74 57 75 / 0 10 10 10 10
PENSACOLA 82 64 74 60 76 / 10 10 20 20 10
DESTIN 82 68 74 61 77 / 10 20 30 20 20
EVERGREEN 79 59 69 57 72 / 10 20 20 20 10
WAYNESBORO 81 57 73 55 72 / 0 10 10 10 10
CAMDEN 78 60 68 55 70 / 10 20 20 20 10
CRESTVIEW 82 60 73 59 75 / 10 20 30 20 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 1 AM CDT SATURDAY
FOR GMZ630>632-650-655-670-675.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Sep 30, 5:26 AM CDT, 23 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 526 AM CDT WED SEP 30 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-011030- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 526 AM CDT WED SEP 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-011030- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 526 AM CDT WED SEP 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE LATE TONIGHT AND EARLY FRIDAY MORNING. SMALL CRAFT SHOULD EXERCISE CAUTION FOR THE OPEN GULF WATERS OUT TO 60 NM INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA LATE TONIGHT THROUGH EARLY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR MOST AREAS LATE FRIDAY THROUGH EARLY SATURDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 10:22 AM CDT | River Flood Warning | MOB | Okaloosa | 10 hr |
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.